# SDR USAA001472

- Difficulty date: September 11, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .75 INCH, STATION 616 LT INBOARD CHORD ANGLE LOWER END WING CENTER SECTION.  FABRICATED REPAIR ANGLE AND INSTALLED PER TR 53-10-23 REV A.  (M)
